# SDR FDEA201405131044

- Difficulty date: May 13, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 96,673 hours, 37,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1075504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK AROUND,  FOUND POSSIBLE CRACK AT RT REFUELING DOOR INBD RADIUS ON WING.  INSTALLED DOUBLER IAW SRM 57-10-00 & EA 8-5710-T0308147.
